# SDR DALA2022013100610

- Difficulty date: January 27, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 70,696 hours, 26,227 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: 3R. CORRECTIVE ACTION: CLEANED CONTACT OPS OK PER B757 AMM 33-50. (2101481)
